Derived deformations of schemes

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce a new approach to constructing derived deformation groupoids, by considering them as parameter spaces for strong homotopy bialgebras. This allows them to be constructed for all classical deformation problems, such as deformations of an arbitrary scheme, in any characteristic. We also give a general approach for studying deformations of diagrams.
Original languageEnglish
Pages (from-to)529-563
Number of pages35
JournalCommunications in Analysis and Geometry
Volume20
Issue number3
DOIs
Publication statusPublished - 1 Jul 2012

Fingerprint

Dive into the research topics of 'Derived deformations of schemes'. Together they form a unique fingerprint.

Cite this